# SDR AALA202511124811

- Difficulty date: November 5, 2025
- Submitted: November 12, 2025
- Operation: Air carrier
- Aircraft: N868NN
- Make and model: Boeing 737823
- Aircraft serial: 40763
- Aircraft time: 42,832 hours, 18,440 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY-D DOOR VERY DIFFICULT TO OPEN IN FLIGHT.  ADJUSTED LAVATORY-D DOOR HINGE AS REQUIRED. PER AMM 25-40-64. OPERATIONAL CHECK GOOD.
